Skip to main content

Publisher: Elsevier

Volume 369, Number 4, October 2002

Dilaton gravity in two dimensions
pp. 327-430(104)
Authors: Grumiller, D.; Kummer, W.; Vassilevich, D.V.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more